| Model Number |
OTV-S7V |
| Medical Device Problem Codes |
Communication or Transmission Problem (2896); Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/06/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E2/e3: no information available for the occupation of the initial reporter or whether they are a healthcare professional.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported the video system center had an intermittent image.This issue was found during service / maintenance.There were no reports of patient harm.
Event or Problem Description
No additional information received from the customer.
Additional Manufacturer Narrative
Correction is being made to previously submitted g3 - date received by manufacturer, which was not late.The correct date was 12/6/2024.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Based on the results of the investigation and because the subject device was not returned, the reported event could not be confirmed, and a root cause could not be determined.Olympus will continue to monitor field performance for this device.
Event or Problem Description
There was no additional information received from customer.